# SDR CVGA111531

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N843LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Aircraft time: 10,399 hours, 6,497 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A SEVERE VIBRATION UPON TOUCHDOWN AND ROLLOUT.  VIBRATION SUBSIDED AS THE AIRCRAFT SLOWED AND STOPPED AT APPROX 40-50 KTS.
